TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Ten wpis jest wyświetlany po angielsku, dopóki jego tłumaczenie nie zostanie zaktualizowane.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Źródło

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(otwiera źródło w nowej karcie) Therapeutic Goods Administration

Powiązane peptydy

  1. W badaniach klinicznychRetatrutidePotrójny agonista receptorów GIP, GLP-1 i glukagonu39 Zakazany przez WADA
  2. ZatwierdzonySemaglutideAgonista receptora GLP-131